# SDR UPS99428385

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 2565 · Escape Slide
- Part: Attach Chord
- Condition: Misrigged
- Location: Door Slide
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, DURING SHOP VISIT FOUND THE ATTACH CHORD TIED TO THE SHORT LOOP.  PLACED THE ATTACHED CHORD THROUGH THE SHORT LOOP, ATTACHING THE ATTACH CHORD TO THE CONE AND REINSTALLING PIN PER BF GOODRICH OVERHAUL MANUAL 25-68-03.
